Jun 20, 2012
LIPOHYPERTROPHY is excessive fat growth, and thats what i am having right now after being on ARV treatment for 6 months. Ive been on TRUVADA 6 months and started together with EFAVIRENZ and then switched to REYATAZ and NORVIR the last 2 months. I am now experiencing a bloated and/or swollen stomach, and its beggining to affect me for my clothes dont fit anymore and i have to wear a bigger size than normal. My belly feels now like a big hard football, and i feel clumsy and heavy. Dear Doctor, what do u recommend i do?
Response from Dr. Henry
I recommend discussing your concerns with your HIV provider to make an assessment as to what could be contributing to your stomach problems. In occasional cases (<<5%) patients may have more significant intraabdominal fat increases that can be documented by an abd CAT scan (unusual to occur rapidly in 6 months). Diet and exercise can help sometimes if fat increase is the likely cause of the problems you are experiencing. KH
CD4 going up but viral load very high despite ARVs
- When Does An Obgyn Calls For An Hiv Test?
- Can Hiv Blood Survive In Cold Temperatures?
- Can The Use Of Lubricants Containing Nonoxynol-9 Further Reduce Hiv Risk?
- What Foods Can't Hiv Positive People Eat?
- Would Gonorrhea In Your Throat Cause Swelling
- Will My Chlamydia Go Away With Treatment?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.